I started taking Lithium in the last few weeks but my symptoms have been progressing for a while. Recently my senses have been heightened, mostly smell and taste, but touch too.. Some textures feel way to abrasive and my clothes feel to heavy on my body. I have also been getting the "skin crawling" feeling much more frequently. Could this be from the Lithium?View Thread
My best friend is 86 and she lives across the street from me. Her husband passed away a year ago and I started visiting her shortly after that. We have become best friends and we call each other each day and we visit each other each day as well. I haven't been able to visit her since Sunday because of some health issues and pain issues. I spent the day in bed yesterday and didn't call her. This morning an ambulance was at her house and when I entered I found that she had had a stroke. She was alert and able to talk but her left arm wasn't working. When I called the hospital I was told that she was having trouble speaking so I was unable to talk to her.
I can't be at the hospital right now because I can't drive. Hopefully I will see her tonight when my hubby gets home and can drive me. Right now I am a mess. I don''t know what to do. I feel guilty about not calling her yesterday. What if my friend is forever changed? What if she will have problems speaking and won't be able to use her left arm? Will she be able to still live at home? She was always so afraid to be put in a nursing home.
The same thing happened to an older friend of mine many years ago. She had a stroke and was unable to talk to the point of understanding her. She was put in a wheel chair and put in a nursing home.
Im so afraid for my friend and I don't know what to do or what to expect. Ive been crying all day.
Right now Im taking care of her dog and Im sure she is worried about her mom and is confused.
Sorry that this is so long and disjointed. Im just writing what ever pops into my head.
I'm curious - it seems that every time I have looked up "enabling"on the Internet, it's always associated with addicts, typically alcoholics or drug addicts; but it's clear to me that one can also be an enabler to non-addicts. I personally fight against that toward my mom.
So I am wondering if anyone knows of any good websites (or just one) on the topic of enabling, but NOT in the context of addiction?
Here is a very some very interesting information about Anxiety and how to deal with it. There are a few tests that you can take and at the end of your test you get a score. There is a video that will tell you what your score means. Also there is some information on depression as well.
My score was currently a 59 and my potential score was 42. What was your score?
Is there ANY way that I could get off Nardil in order to try something else that doesn't have the high adrenaline level? I have tried, but I can't get any further than 1/3 off of what I'm on in a matter of 7 months, and I'm sick the whole time. I don't really want to go off Nardil other than for the adrenaline issue, and chances are, I'd end up having to go right back on it because from history, I haven't been able to take anything else. But I would like to at least try. What do you think? Thanks DebbieView Thread
"Live without pretending; Love without depending; Listen without defending; Speak without offending"--Drake
When do you suggest adding a mood stabilizer or antipsychotic? I've been in a hypomanic or manic (still not entirely sure of the difference other than severity)state with no psychosis yet (I've had it once in the past when things weren't well controlled). I'm currently on Lamictal, Buspar, Gabapentin, Saphris, Vyvanse, and Klonopin. About a week ago he took me off Wellbutrin and added the Klonopin 1/2mg in the morning. I even brought him a letter from a boss explaining what she is seeing in the workplace. Nothing seems to have changed other than to get worse in severity and addition of new symptoms. The Klonopin doesn't help the symptoms and only makes me very sleepy. I asked about adding Depakote when I saw him because a friend reccomended it. He said he didn't want to make any changes right now. I've only seen him twice so I don't completely trust him yet. I don't see him again until the 31st. I asked about calling in a couple weeks if things haven't gotten better and he said no to wait. I feel like I'm drowning without a life saver to help me float (not suicidal though). What would you suggest I do? Should I set up an earlier appointment and stress the issue of adding something or give it longer and see what happens? I see a therapist for the first time on Wednesday, too. Thank you so much for your input. I don't really have anyone else to ask so your input and knowledge is very helpful.View Thread
Hi guys. I am 24 years old and have had a copper IUD inserted for almost 3 years. I had it removed last year November in the hopes to conceive ASAP. It's now March and we are still waiting. I went to the dr last week. He did an ultrasound and ruled out POCS. But I'm unhappy because he has put me on Nordette for 3 months to regulate my period. My period was only 3 days late for January and one day late for Feb. I'm Kind of really depressed to think I have to wait another 4 months before trying. Any advice would be nice.
Could you explain a little about Lithium as it seems many people have been told by friends or doctors that is is a harsh , toxic, chemical which will do them psychical harm when in fact is is the only med taken for a lifetime foe many stable , productive people with bipolar. Is it the inexpensiveness that leads doctors to no longer prescribe it?View Thread
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.